# SDR CA141020005

- Difficulty date: October 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 32,766 hours
- System (JASC): 5751 · Ailerons
- Part: Spar
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE COMPLETION OF A SCHEDULED MAINTENANCE INSPECTION CRACKS WERE DISCOVERED ON BOTH THE LT & RT AILERONS.  EACH AILERON SPAR HAD CRACKS WHERE THE HINGE BRACKET ATTACHES TO THE AILERON.  THE AILERON SPARS WERE REPLACED TO RECTIFY THIS DISCREPANCY.
